# SDR IPXA2015032887476

- Difficulty date: March 20, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536156
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN FLOOR PANEL 241XJF IS CRACKED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
